# SDR VNAA2016011500011

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 29,188 hours, 29,309 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1355
- Condition: Failed
- Location: Flap Sys
- Part time: 25,820 hours, 25,813 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL AMBER MESSAGE IN FLIGHT.  CREW LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT IAW FIM, R & R FLAP ELECTRONIC CONTROL UNIT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
